Q. Please explain the effect of high hs-CRP?

Answered by
Dr. Eriol Braholli
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 10, 2016

Hi doctor,

I have done a health checkup and I would like to get an analysis of the same. I am worried about the hs-CRP. All the reports are attached here for your reference. Please help.

Dr. Eriol Braholli

General Medicine General Surgery Internal Medicine
#

Hello,

Welcome to icliniq.com.

I have read your test report carefully.

  • All the indicators were perfectly in normal range, except hs-CRP (high-sensitivity C-reactive protein) that you are worried about.
  • I have to say that this marker is not specific, although they say future cardiac diseases may occur. It can be raised in every inflammatory condition in your body.
  • If you have an old inflammatory condition for example, joint and bone pain or muscle pain, hs-CRP may be increased. Also, the presence of vascular diseases such as atherosclerosis is the main cause of it.
  • Even though you have normal lipids in your test, your BMI (body mass index) is above normal.
  • Your weight is quite higher compared to the normal according to your length. This means you have to try to lower your weight. Do more physical activity and have a healthy diet with low fats and high vitamins and liquids. If you normalize your weight, I am sure that your hs-CRP will be normal.
  • Another way that has been tried to low hs-CRP is taking statins. For example Atorvastatin, drug to lower the cholesterol. But, since you do not have high blood lipids, I would recommend you the first one.
  • Do not be so worried. It is just a lifestyle issue. Take care and best wishes.

For further information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


My husband had Losar Beta H twice by mistake. Will it cause any side effect?

Query: Hi doctor, My husband used to have Losar Beta H for his BP in the morning and Storvas 10 mg at night. But, mistakenly, he had Losar Beta H again at night. Will it cause any side effect? Should he have Storvas now?  Read Full »

Doctor has prescribed tablet ecospirin 75 AV for me. What is the use of this medicine?

Query: Hello, Doctor has prescribed tablet ecospirin 75 AV for me. What is the use of this medicine? Do I have any nerve disorder?  Read Full »

Is there any rule that fruits cannot be eaten on an empty stomach?

Query: Hi doctor, I want to improve my eating habit. Please suggest based on the following information. We follow staple food in the family. Rice for lunch and dinner and roti, oats, etc., for breakfast. Predominant side dish for lunch or dinner is fish, vegetables and dal. Occasionally, chicken, mutton ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Family Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.